# SDR P5CA9601209

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR SURFACE CORROSION ON SERVICE CONTROL PANEL DOOR HINGE.  INSTALLED NEW HINGE PER SRM 51-30-02.
